August 31, 2009 by Gertrude Green
My condition got worse after the second and especially the third vaccination (2008 July). As nobody informed me of the adverse side effects, I unfortunately kept having the last shot. Simultaneously, I also had a gynecological problem which ended up being a chronic inflammation and chronic pain condition.
My first symptoms were numbness, pins and needles in the extremities, nausea, extreme fatigue, dizziness, confusion, depression, seizures, trembling, metallic taste in the mouthI also had a major candida outbreak, which is still present. It is unfortunately getting worse and worse, although I am on a diet and I tried taking some antifungals, nothing appeared to be working and my immune system is falling apart. I am currently diagnosed with chronic fatigue syndrome, fibromyalgia, vulvodynia, and my recent test results show that I am also developing an autoimmune disease, in addition to chronic inflammations in my body.
For treatment and management, I am having to rest and avoiding food allergies to speed my recovery. I have visited at least 10 doctors and none believed that the vaccination was the cause of this. This broke my trust and made me vulnerable as I don’t know where to seek help from. Even though I am convincing myself that maybe there is nothing to do but wait, I am developing new symptoms and not knowing how to deal with managing and treating them. I recently developed an inflammation in the back part of my head with severe pain and burning sensation, this is a new symptom and again, confusing. This whole experience is very difficult to deal with, both emotionally and physically. I do believe that things would be easier with less damage if medical professionals were informed properly and careful with what they are doing. I really feel like a victim and still hoping to find a solution and help.